Universidad Complutense de Madrid
E-Prints Complutense

Homogenization in a thin domain with an oscillatory boundary

Impacto

Descargas

Último año



Arrieta Algarra, José María y Pereira, Marcone C. (2011) Homogenization in a thin domain with an oscillatory boundary. Journal de Mathématiques Pures et Appliquées, 96 (1). pp. 29-57. ISSN 0021-7824

[img]
Vista previa
PDF
515kB

URL Oficial: http://www.sciencedirect.com/science/journal/00217824



Resumen

In this paper we analyze the behavior of the Laplace operator with Neumann boundary conditions in a thin domain of the type where the function G(x,y) is periodic in y of period L. Observe that the upper boundary of the thin domain presents a highly oscillatory behavior and, moreover, the height of the thin domain, the amplitude and period of the oscillations are all of the same order, given by the small parameter ϵ.


Tipo de documento:Artículo
Palabras clave:Thin domain; Oscillating boundary; Homogenization; Extension operator
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:13402
Depositado:14 Oct 2011 07:24
Última Modificación:06 Feb 2014 09:48

Descargas en el último año

Sólo personal del repositorio: página de control del artículo